# SDR FDEA201804251117

- Difficulty date: April 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,450 hours, 18,932 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT VR,  TR-3 FAIL LEVEL 1 ALERT,  DISPLAYS 4-6  AND MCDU NR 2 WENT BLANK.  RAN QRH.  AT BLOCK IN WITH EXTERNAL POWER CONNECTED TR3 CAME BACK  ON.  OPS CHECKED THE R2-18 IAW AMM 24-25-03-2, TR3 OPS NORMAL IAW AMM 24-31-01-2, AND WDM 24-57-07.
